This question was answered on Fri 08, Apr 2011 07:47pm by Dr Madhulika Mohanty

black dots in the vagina

    
Asked by as88 (Female; 22; never been ill besides coughs and colds; Relevant drugs:none ) on Thu 07, Apr 2011 03:14pm

i recently used a delapitory cream in my vaginal area for the first time and noticed that there were some small black dots and one small black blister on the outer lips of my vagina. they don't hurt and don't appear to have got any bigger/more of them since i noticed them 10 days ago but i'm not sure how long they ahve been there. is it just an allergic reaction or something else? i'm a virgin so it cant be a std.

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr Madhulika Mohanty  on Fri 08, Apr 2011 07:47pm:

Dear As88 small black dots and vaginal blister can occur due to allergic reaction to the cream, due to friction, clogged sweat gland, in growth hair, bartholin cyst/abscess, sexually transmitted disease like herpes/syphilis/ etc. As you are a virgin the chance of STD is ruled out. You can take sitz bath. It is difficult to diagnose without a clinical examination. Get a clinical examination done by an Obstetrician and Gynecologist. Take care.

Detailed answer for your question: Available in paid version. - Click to pay.
Second opinion from another doctor: Available in paid version. - Click to pay.
Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Doctor For Free:

©2011 - Ask Doctor For Free  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskDoctorForFree is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskDoctorForFree and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats